Classification of Formal A-Modules in the Case of Small Ramification

S. S. Afanas’eva, S. V. Vostokov

Research output: Contribution to journalArticlepeer-review


In this paper, an explicit classification of formal A-modules over the ring of integers of a local field up to a strict isomorphism is obtained in the case of small ramification. Canonical representatives in each class of isomorphic formal A-modules are described. These results generalize the classification of ℤp-modules in small ramification.

Original languageEnglish
Pages (from-to)337-342
Number of pages6
JournalJournal of Mathematical Sciences (United States)
Issue number3
Early online date24 Oct 2016
StatePublished - 1 Dec 2016

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Classification of Formal A-Modules in the Case of Small Ramification'. Together they form a unique fingerprint.

Cite this